# SDR QMLA2024120320147

- Difficulty date: December 2, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N705KC
- Make and model: Pilats PC1245
- Aircraft serial: 635
- Aircraft time: 7,085 hours, 9,065 cycles
- Engine: Pwa PT6A67
- Engine time: 11,635 hours, 15,211 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Pressure Switch
- Part number: 9738114312
- Part serial: 12337
- Condition: Faulted
- Location: Anti Ice
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DE-ICE BOOT CAWS WARNING IN FLIGHT, ITEM IS MEL'D CURRENTLY.  REMOVED AND REPLACED HORZ. STAB PRESSURE SWITCH WITH NEW UNIT.
